Alert archive / Kansas / Winter Weather Advisories in 2012
Winter Weather Advisory 2, NWS Dodge City, KS
NWS Dodge City, KS issued this winter weather advisory at Feb 6, 2012, 3:21 PM CST for 16 counties in Kansas. It took effect at Feb 7, 2012, 4:00 AM CST. It was in force for 11 hr.
The area
The counties it named.
The facts
- Issued
- Feb 6, 2012, 3:21 PM CST (21:21 UTC)
- In effect from
- Feb 7, 2012, 4:00 AM CST
- Expired
- Feb 7, 2012, 2:41 PM CST
- In force
- 11 hr
- Issued by
- NWS Dodge City, KS
Counties Clark County, KS, Comanche County, KS, Edwards County, KS, Finney County, KS, Ford County, KS, Gray County, KS, Haskell County, KS, Hodgeman County, KS, Kiowa County, KS, Lane County, KS, Meade County, KS, Ness County, KS, Pawnee County, KS, Rush County, KS, Scott County, KS, Seward County, KS
The radar
The Dodge City radar (KDDC), 11 km from the middle of the area, began a volume at 21:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 9.4 hours before the alert went out and 15 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1793 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 10 m²/s²
- 0-3 km storm-relative helicity
- 68 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
255 WWUS43 KDDC 062121 WSWDDC URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE DODGE CITY KS 321 PM CST MON FEB 6 2012 ...SNOW AND BLOWING SNOW PROBABLE ON TUESDAY MORNING... .A FAST MOVING COMPACT UPPER SYSTEM ACCOMPANIED BY A DEEP INTRUSION OF COLD AIR IS EXPECTED BEGINNING IN THE EARLY MORNING TUESDAY AND LASTING THROUGH EARLY AFTERNOON. AS A RESULT, SNOW AND STRONG GUSTY NORTH WINDS WILL COMBINE TO CREATE A PERIOD OF HAZARDOUS WINTER WEATHER CONDITIONS IN BLOWING SNOW AND REDUCED VISIBILITIES FOR A FEW HOURS. KSZ043>046-063>065-076>080-086>089-070530- /O.NEW.KDDC.WW.Y.0002.120207T1000Z-120207T2200Z/ SCOTT-LANE-NESS-RUSH-FINNEY-HODGEMAN-PAWNEE-HASKELL-GRAY-FORD- EDWARDS-KIOWA-SEWARD-MEADE-CLARK-COMANCHE- INCLUDING THE CITIES OF...SCOTT CITY...DIGHTON...NESS CITY... LA CROSSE...RUSH CENTER...GARDEN CITY...KALVESTA...JETMORE... HANSTON...LARNED...BURDETT...SUBLETTE...SATANTA...CIMARRON... MONTEZUMA...DODGE CITY...BUCKLIN...KINSLEY...LEWIS...GREENSBURG... HAVILAND...LIBERAL...KISMET...MEADE...FOWLER...ASHLAND... MINNEOLA...COLDWATER...PROTECTION 321 PM CST MON FEB 6 2012 ...WINTER WEATHER ADVISORY IN EFFECT FROM 4 AM TO 4 PM CST TUESDAY... THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW...WHICH IS IN EFFECT FROM 4 AM TO 4 PM CST TUESDAY. * TIMING...4 AM CST TUESDAY THROUGH 4 PM CDT TUESDAY. * MAIN IMPACT...SNOW ACCUMULATIONS BETWEEN ONE AND THREE INCHES WILL COMBINE WITH 30 MPH SUSTAINED WINDS AND GUSTS UP TO 40 MPH. THESE CONDITIONS WILL CREATE REDUCED VISIBILITY TO UNDER A HALF MILE FOR A FEW HOURS. * OTHER IMPACTS...PRIMARILY A TRAVEL HAZARD IN REDUCED VISIBILITY, BUT SOME ROAD COMPACTION IS ALSO POSSIBLE CREATING SLICK ROAD CONDITIONS. HIGH PROFILE VEHICLES WILL ALSO BE CHALLENGED BY STRONG 30 TO 40 MPH WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$ RUSSELL
4 follow-up statements
120 WWUS43 KDDC 071001 WSWDDC URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE DODGE CITY KS 401 AM CST TUE FEB 7 2012 ...SNOW AND BLOWING SNOW EXPECTED TODAY... .AN UPPER LEVEL STORM SYSTEM MOVING OVER THE CENTRAL HIGH PLAINS THIS MORNING WILL BRING SNOW TO PORTIONS OF SOUTHWEST AND SOUTH CENTRAL KANSAS THIS MORNING AND EARLY AFTERNOON. A COLD FRONT MOVING THROUGH THE AREA WILL BE ACCOMPANIED BY GUSTY NORTH WINDS. THE COMBINATION OF SNOW AND GUSTY WINDS WILL CAUSE SOME AREAS OF BLOWING AND DRIFTING SNOW. KSZ043>046-063>065-076>080-086>089-072200- /O.CON.KDDC.WW.Y.0002.000000T0000Z-120207T2200Z/ SCOTT-LANE-NESS-RUSH-FINNEY-HODGEMAN-PAWNEE-HASKELL-GRAY-FORD- EDWARDS-KIOWA-SEWARD-MEADE-CLARK-COMANCHE- INCLUDING THE CITIES OF...SCOTT CITY...DIGHTON...NESS CITY... LA CROSSE...RUSH CENTER...GARDEN CITY...KALVESTA...JETMORE... HANSTON...LARNED...BURDETT...SUBLETTE...SATANTA...CIMARRON... MONTEZUMA...DODGE CITY...BUCKLIN...KINSLEY...LEWIS...GREENSBURG... HAVILAND...LIBERAL...KISMET...MEADE...FOWLER...ASHLAND... MINNEOLA...COLDWATER...PROTECTION 401 AM CST TUE FEB 7 2012 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST THIS AFTERNOON... A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST THIS AFTERNOON. * TIMING...SNOW ACCUMULATIONS WILL BE ONGOING THIS MORNING INTO THE EARLY AFTERNOON HOURS BEFORE TAPERING OFF. * MAIN IMPACT...SNOW ACCUMULATIONS BETWEEN ONE AND THREE INCHES WILL COMBINE WITH NORTH WINDS GUSTING TO 35 MPH AT TIMES TO CREATE REDUCED VISIBILITY TO UNDER A HALF MILE FOR A FEW HOURS. * OTHER IMPACTS...IN ADDITION TO THE REDUCED VISIBILITIES...ROADS WILL BECOME ICY AND SNOW PACKED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$ GERARD
099 WWUS43 KDDC 071605 WSWDDC URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE DODGE CITY KS 1005 AM CST TUE FEB 7 2012 ...SNOW AND BLOWING SNOW EXPECTED TODAY... .AN UPPER LEVEL STORM SYSTEM MOVING OVER THE CENTRAL HIGH PLAINS THIS MORNING WILL BRING SNOW TO PORTIONS OF SOUTHWEST AND SOUTH CENTRAL KANSAS THIS MORNING AND EARLY AFTERNOON. A COLD FRONT MOVING THROUGH THE AREA WILL BE ACCOMPANIED BY GUSTY NORTH WINDS. THE COMBINATION OF SNOW AND GUSTY WINDS WILL CAUSE SOME AREAS OF BLOWING AND DRIFTING SNOW. KSZ043-044-063-076-086-071715- /O.CAN.KDDC.WW.Y.0002.000000T0000Z-120207T2200Z/ SCOTT-LANE-FINNEY-HASKELL-SEWARD- INCLUDING THE CITIES OF...SCOTT CITY...DIGHTON...GARDEN CITY... KALVESTA...SUBLETTE...SATANTA...LIBERAL...KISMET 1005 AM CST TUE FEB 7 2012 ...WINTER WEATHER ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS CANCELLED THE WINTER WEATHER ADVISORY. SNOW HAS ENDED ACROSS THE AREA. SOME BLOWING SNOW MAY CONTINUE THROUGH THE AFTERNOON IN NORTHERLY WINDS AROUND 25 MPH AND GUSTS TO 30 MPH. $$ KSZ045-046-064-065-077>080-087>089-072200- /O.CON.KDDC.WW.Y.0002.000000T0000Z-120207T2200Z/ NESS-RUSH-HODGEMAN-PAWNEE-GRAY-FORD-EDWARDS-KIOWA-MEADE-CLARK- COMANCHE- INCLUDING THE CITIES OF...NESS CITY...LA CROSSE...RUSH CENTER... JETMORE...HANSTON...LARNED...BURDETT...CIMARRON...MONTEZUMA... DODGE CITY...BUCKLIN...KINSLEY...LEWIS...GREENSBURG...HAVILAND... MEADE...FOWLER...ASHLAND...MINNEOLA...COLDWATER...PROTECTION 1005 AM CST TUE FEB 7 2012 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST THIS AFTERNOON... A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST THIS AFTERNOON. * TIMING...SNOW ACCUMULATIONS WILL BE ONGOING THIS MORNING INTO THE EARLY AFTERNOON HOURS BEFORE TAPERING OFF. * MAIN IMPACT...SNOW ACCUMULATIONS AROUND 2 INCHES WILL COMBINE WITH NORTH WINDS GUSTING TO 35 MPH AT TIMES TO CREATE REDUCED VISIBILITY TO UNDER A HALF MILE FOR A FEW HOURS. * OTHER IMPACTS...IN ADDITION TO THE REDUCED VISIBILITIES... ROADS WILL BECOME ICY AND SNOW PACKED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$
160 WWUS43 KDDC 071810 WSWDDC URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE DODGE CITY KS 1210 PM CST TUE FEB 7 2012 ...SNOW AND BLOWING SNOW EXPECTED TODAY... .AN UPPER LEVEL STORM SYSTEM MOVING OVER THE CENTRAL HIGH PLAINS THIS WILL BRING SNOW TO PORTIONS OF SOUTHWEST AND SOUTH CENTRAL KANSAS EARLY THIS AFTERNOON. A COLD FRONT MOVING THROUGH THE AREA WILL BE ACCOMPANIED BY GUSTY NORTH WINDS. THE COMBINATION OF SNOW AND GUSTY WINDS WILL CAUSE SOME AREAS OF BLOWING AND DRIFTING SNOW AND ICY ROADS. KSZ045-046-077-087-071915- /O.CAN.KDDC.WW.Y.0002.000000T0000Z-120207T2200Z/ NESS-RUSH-GRAY-MEADE- INCLUDING THE CITIES OF...NESS CITY...LA CROSSE...RUSH CENTER... CIMARRON...MONTEZUMA...MEADE...FOWLER 1210 PM CST TUE FEB 7 2012 ...WINTER WEATHER ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS CANCELLED THE WINTER WEATHER ADVISORY. ACCUMULATING SNOWFALL HAS ENDED HOWEVER FLURRIES AND SOME BLOWING SNOW MAY CONTINUE. $$ KSZ064-065-078>080-088-089-072200- /O.CON.KDDC.WW.Y.0002.000000T0000Z-120207T2200Z/ HODGEMAN-PAWNEE-FORD-EDWARDS-KIOWA-CLARK-COMANCHE- INCLUDING THE CITIES OF...JETMORE...HANSTON...LARNED...BURDETT... DODGE CITY...BUCKLIN...KINSLEY...LEWIS...GREENSBURG...HAVILAND... ASHLAND...MINNEOLA...COLDWATER...PROTECTION 1210 PM CST TUE FEB 7 2012 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST THIS AFTERNOON... A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST THIS AFTERNOON. * TIMING...SNOW ACCUMULATIONS WILL BE ONGOING THIS INTO THE EARLY AFTERNOON HOURS BEFORE TAPERING OFF. * MAIN IMPACT...SNOW ACCUMULATIONS AROUND 2 INCHES WILL COMBINE WITH NORTH WINDS GUSTING TO 35 MPH AT TIMES TO CREATE REDUCED VISIBILITY TO UNDER A HALF MILE FOR A FEW HOURS. * OTHER IMPACTS...IN ADDITION TO THE REDUCED VISIBILITIES... ROADS WILL BECOME ICY AND SNOW PACKED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$
809 WWUS43 KDDC 072041 WSWDDC URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE DODGE CITY KS 241 PM CST TUE FEB 7 2012 ...SNOW TAPERING OFF THIS AFTERNOON... .STEADY LIGHT TO MODERATE SNOW HAS TAPERED OFF TO FLURRIES. THESE FLURRIES ARE EXPECTED TO END ACROSS SOUTH CENTRAL KANSAS BY 6 PM. KSZ064-065-078>080-088-089-072145- /O.CAN.KDDC.WW.Y.0002.000000T0000Z-120207T2200Z/ HODGEMAN-PAWNEE-FORD-EDWARDS-KIOWA-CLARK-COMANCHE- INCLUDING THE CITIES OF...JETMORE...HANSTON...LARNED...BURDETT... DODGE CITY...BUCKLIN...KINSLEY...LEWIS...GREENSBURG...HAVILAND... ASHLAND...MINNEOLA...COLDWATER...PROTECTION 241 PM CST TUE FEB 7 2012 ...WINTER WEATHER ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS CANCELLED THE WINTER WEATHER ADVISORY. ACCUMULATING SNOW HAS ENDED, HOWEVER SCATTERED FLURRIES WILL STILL BE POSSIBLE THROUGH THE LATE AFTERNOON. $$ 18
What forecasters said that day
The local office's own words before this winter weather advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this winter weather advisory went out at Feb 6, 11:42 AM CST, 3 hours 39 minutes earlier.
Area forecast discussion, Feb 6, 11:42 AM CST, 3 hours 39 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DODGE CITY KS 1142 AM CST MON FEB 6 2012 .SHORT TERM...(TODAY THROUGH WEDNESDAY) ISSUED AT 354 AM CST MON FEB 6 2012 A CLOSED UPPER-LEVEL LOW WAS CENTERED ACROSS UTAH EARLY THIS MORNING. SOME HIGH LEVEL CLOUDINESS WAS EVIDENT ACROSS THE SOUTHERN ROCKIES AND SOME LIGHT SNOW WAS FALLING ACROSS PARTS OF NORTHWEST NEW MEXICO AND SOUTHWEST COLORADO JUST AHEAD OF THE TROUGH. THE AIRMASS OVER THE CENTRAL PLAINS WAS NOT THAT COLD, WITH 850MB TEMPERATURES BETWEEN 00 AND -2C ACROSS KANSAS AND FROM 2 TO 6C ACROSS THE NORTHERN PLAINS. LOW-LEVEL MOISTURE HAD BEEN SHUNTED TO THE GULF COAST BY THE PREVIOUS SYSTEM AS DEWPOINTS WERE IN THE 30S ALL THE WAY SOUTH TO HOUSTON. WINDS WERE STILL NORTHERLY ALONG THE GULF COAST AND THERE WAS NO HINT THIS MORNING OF RETURN FLOW. THEREFORE, THIS NEXT SYSTEM WILL HAVE TO BRING MOISTURE WITH IT. IN ADDITION, ANOTHER UPPER-LEVEL TROUGH SITUATED ACROSS CENTRAL MANITOBA AND SASKATCHEWAN WAS PROGRESSING SOUTHEASTWARD, AND SOME COLD AIR WAS SURGING SOUTHWARD INTO SOUTHERN MANITOBA IN ITS WAKE. THE MODELS SUGGEST THAT THIS COLD SURGE WILL MAKE IT INTO WESTERN KANSAS JUST IN TIME TO HELP COOL AND MOISTEN THE LOW LEVELS ENOUGH FOR WINTRY PRECIPITATION. THIS WILL BE A FAST MOVING AND WEAKENING SYSTEM, HOWEVER, AT LEAST SOME LIGHT SNOW IS POSSIBLE BY LATER TONIGHT AND INTO EARLY TUESDAY AFTERNOON. GIVEN THE COLD POOL AT 500 AND 400MB (-28C AND -42C RESPECTIVELY), ALONG WITH MID TO UPPER-LEVEL SATURATION, DECENT PRECIPITATION RATES MAY BRIEFLY OCCUR, ESPECIALLY AHEAD OF THE POTENTIAL VORTICITY MAXIMUM FROM DODGE CITY SOUTHWARD TO THE STATE LINE. SOME PLACES MAY RECEIVE A QUICK INCH OR TWO OF SNOW. THE GFS AND NAM HAVE MUCH LESS QPF THAN THE ECMWF/GEM AND THEIR MODEL SOUNDINGS ARE NOT AS SATURATED. GIVEN THE UNCERTAINTY IN THE AVAILABILITY OF MID-LEVEL MOISTURE, WE WILL NOT GET TOO CARRIED AWAY WITH SNOW AMOUNTS. BUT SNOW CHANCES WERE RAISED TO 60-70% FOR PARTS OF SOUTHWEST KANSAS SINCE WE ARE FAIRLY CONFIDENT THAT AT LEAST SOME SNOW WILL FALL. AS FAR AS TEMPERATURES ARE CONCERNED, ENOUGH SUNSHINE SHOULD MAKE IT THROUGH THE HIGH CLOUDINESS TODAY TO ALLOW TEMPERATURES TO MAKE IT INTO THE UPPER 40S TO NEAR 50F IN ALL EXCEPT FOR THE SNOW COVERED AREAS CLOSE TO INTERSTATE 70. TEMPERATURES TONIGHT OUGHT TO FALL INTO THE 25 TO 32F RANGE AS THE CANADIAN COLD FRONT ARRIVES LATE. CLOUD COVER AND SOME PRECIPITATION AND A MUCH COLDER AIRMASS WILL HOLD DOWN MAXIMUM TEMPERATURES ON TUESDAY INTO THE 30-34F RANGE. IDEAL RADIATIONAL COOLING CAN BE EXPECTED FOR TUESDAY NIGHT AS THE UPPER-LEVEL SYSTEM PASSES AND SKIES CLEAR. WE OPTED TO LOWER READINGS INTO THE TEENS; BUT KEEP IN MIND THAT ANY SNOW COVER THAT IS GAINED ON TUESDAY COULD ALLOW FOR SINGLE DIGITS, ESPECIALLY GIVEN THE EXPECTED LIGHT WINDS AS SURFACE HIGH PRESSURE BUILDS INTO WESTERN KANSAS. .LONG TERM...(THURSDAY THROUGH SUNDAY) ISSUED AT 354 AM CST MON FEB 6 2012 THE ONLY SIGNIFICANT CHANGES TO THE EXTENDED FORECAST WERE TO COOL TEMPERATURES DOWN A FEW DEGREES ACROSS SOUTHWEST KANSAS ON FRIDAY BEHIND THE FRONT THAT IS PROGGED TO MOVE THROUGH EARLY IN THE DAY. THE GFS AND ECMWF ARE IN A LOT BETTER AGREEMENT TONIGHT WITH THE UPPER WAVE THAT WILL BE MOVING SOUTHEAST ACROSS THE NORTHERN PLAINS AND MIDWEST. BEHIND THIS SYSTEM THE UPPER LEVEL FLOW PATTERN WILL REMAIN PROGRESSIVE INTO THE WEEKEND AND AN UPPER LEVEL RIDGE WILL BE MOVING OUT OVER THE NORTHERN AND CENTRAL PLAINS ON SATURDAY. TEMPERATURES ON SATURDAY WILL BE A FEW DEGREES WARMER THAN FRIDAY IN THE HAYS AND LARNED AREAS WHILE AREAS TO THE SOUTHWEST COULD SEE BETTER WARMING AS LOW LEVEL DOWNSLOPE FLOW SETS UP. CHANCES FOR PRECIPITATION LOOK VERY LOW TO NIL THROUGH THE WEEKEND. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY AFTERNOON) ISSUED AT 1133 AM CST MON FEB 6 2012 HIGH AND MIDDLE LEVEL CLOUDS ASSOCIATED WITH A PVA REGION AND RELATIVELY DRY ATMOSPHERE ARE ALL THAT ARE ANTICIPATED FOR THE REST OF TODAY ACROSS THE LOCAL AREA. THIS MORNING'S SYNOPTIC OBSERVATIONS IN CONJUNCTION WITH NUMERICAL MODELS TROUGH TUESDAY AFTERNOON SUPPORT A PERIOD OF LOWERING CEILINGS THROUGH THE MVFR CATEGORY TO IFR BEHIND A SURFACE COLD FRONT BY AROUND 12Z. UPPER LEFT QUADRANT JET DYNAMICS IMMEDIATELY TO THE SOUTH OF OUR REGION, AND A COLD AND INCREASINGLY DEEP DENDRITIC LAYER SHOULD ENHANCE THE PROBABILITY FOR A PERIOD OF SNOW THROUGH MORNING HOURS TUESDAY. && .PRELIMINARY POINT TEMPS/POPS... DDC 50 28 32 12 / 10 50 60 0 GCK 49 27 31 12 / 10 50 60 0 EHA 50 27 33 14 / 10 50 50 0 LBL 50 29 33 14 / 10 50 60 0 HYS 49 27 30 14 / 10 20 50 0 P28 51 31 34 19 / 10 20 60 20 && .DDC WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...12 SHORT TERM...24 LONG TERM....02 AVIATION...33
Hazardous weather outlook, Feb 6, 4:27 AM CST, 10 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DODGE CITY KS 427 AM CST MON FEB 6 2012 KSZ030-031-043>046-061>066-074>081-084>090-071115- TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN- PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA- PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER- 427 AM CST MON FEB 6 2012 /327 AM MST MON FEB 6 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS. .DAY ONE...TODAY AND TONIGHT LIGHT SNOW WILL DEVELOP LATER TONIGHT FROM WEST TO EAST ACROSS WESTERN KANSAS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY SNOW WILL PERSIST ACROSS SOUTHWEST KANSAS TUESDAY AND THEN TAPER OFF BY TUESDAY AFTERNOON. SOME PLACES MAY RECEIVE AN INCH OF ACCUMULATION. .SPOTTER INFORMATION STATEMENT... STORM SPOTTERS WILL NOT BE NEEDED THROUGH TONIGHT. && FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC FINCH
In the hours before
Local storm report, Feb 6, 9:50 AM CST, 5 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
950 AM CST MON FEB 06 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 PM SNOW 3 NNE VODA 39.08N 99.99W
02/04/2012 M9.3 INCH TREGO KS PUBLIC
WATER CONTENT FROM SNOW AND RAIN WAS 1.41 INCHES. SIX
INCHES OF SNOW STILL WAS ON THE GROUND AT 900 AM ON 6
FEBRUARY.
&&
01Local storm report, Feb 6, 9:51 AM CST, 5 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DODGE CITY KS
951 AM CST MON FEB 06 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1020 PM SNOW WAKEENEY 39.02N 99.88W
02/03/2012 M6.0 INCH TREGO KS LAW ENFORCEMENT
THIS WAS REPORTED BY THE NESS COUNTY SHERIFF DEPARTMENT.
1030 PM SNOW RANSOM 38.64N 99.93W
02/03/2012 M2.0 INCH NESS KS LAW ENFORCEMENT
0100 AM SNOW 4 N RANSOM 38.70N 99.94W
02/04/2012 M5.0 INCH TREGO KS PUBLIC
0100 AM SNOW 4 ESE PENDENNIS 38.63N 100.27W
02/04/2012 M4.0 INCH LANE KS PUBLIC
0100 AM SNOW 5 E PENDENNIS 38.66N 100.23W
02/04/2012 M3.0 INCH NESS KS PUBLIC
0100 AM SNOW 5 NE ARNOLD 38.69N 99.98W
02/04/2012 M5.0 INCH NESS KS PUBLIC
0100 AM SNOW 6 N ELLIS 39.03N 99.55W
02/04/2012 M4.0 INCH ELLIS KS PUBLIC
0600 AM SNOW 1 NNW ELLIS 38.95N 99.57W
02/04/2012 M1.5 INCH ELLIS KS TRAINED SPOTTER
FROM 6 AM TO 6 AM. 0.60 INCHES OF PRECIP.
1139 AM SNOW 8 N JETMORE 38.20N 99.89W
02/04/2012 M1.0 INCH HODGEMAN KS TRAINED SPOTTER
1130 PM SNOW 3 NNE VODA 39.08N 99.99W
02/04/2012 M9.3 INCH TREGO KS PUBLIC
WATER CONTENT FROM SNOW AND RAIN WAS 1.41 INCHES. SIX
INCHES OF SNOW STILL WAS ON THE GROUND AT 900 AM ON 6
FEBRUARY.
&&
01Nearby
Winter Weather Advisories in Kansas, 2012Every winter weather advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.